# SDR UIEA2021030900506

- Difficulty date: March 9, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 82,580 hours, 18,463 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 766088B
- Part serial: MAR040788
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H, A

## Discrepancy

"R GEN DRIVE" EICAS MANUALLY DISCONNECTED RIGHT GENERATOR DRIVE.( PLACED ON MDDR 143574 IAW MEL 24-00-01-01, CAT B.  CVG MX, 10MAR21 LP 1345596, ITEM M2: REMOVED AND REPLACED R/H ENG IDG. REF B767 AMM 24-11-01. OPS CHECK IS SATISFACTORY. THIS CLEARS DMI 143574. W. O. 78194 C/W. PLACARDS REMOVED. DISPATCH DP @ 1750Z )
